# SDR COMA0560789

- Difficulty date: December 31, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100414
- Condition: Dented
- Location: Rt Wing
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN DENTED 1 INCH DIA  BY .030 DEEP AT WS 252.8.  REPAIRED RT WING SKIN AT WS 252.8 BY BLENDING DAMAGED AREA, PERFORMED EDDY CURRENT ROTO PEN AND TOUCHED UP REWORK AREA IAW REO 601R-57-21-671.
